Large deviations for discontinuous additive functionals of symmetric stable processes

Masayoshi Takeda, Kaneharu Tsuchida

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

Let Xt be a symmetric stable process on d-dimensional Euclidean space Rd Let F(x, y) be a symmetric positive bounded function on Rd x Rd vanishing on the diagonal set and define a discontinuous additive functional by At(F) = σ0 < s ≤ tF(Xs-, Xs). We establish the large deviation principle of At(F)/t by employing the Gärtner-Ellis theorem.

Original languageEnglish
Pages (from-to)1148-1171
Number of pages24
JournalMathematische Nachrichten
Volume284
Issue number8-9
DOIs
Publication statusPublished - 2011 Jun

Keywords

  • Discontinuous additive functional
  • Gärtner-Ellis theorem
  • Large deviation
  • Symmetric stable process

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Large deviations for discontinuous additive functionals of symmetric stable processes'. Together they form a unique fingerprint.

Cite this